Please use this identifier to cite or link to this item:
Title: Existence of nondecreasing and continuous solutions for a nonlinear integral equation with supremum in the kernel
Authors: Caballero, J. 
López, B. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Fixed point theorem
Measure of noncompactness
Nondecreasing solutions
Issue Date: 2007
Journal: Zeitschrift für Analysis und ihre Anwendung 
Abstract: Using a technique associated with measures of noncompactness we prove the existence of nondecreasing solutions of an integral equation of Volterra type with supremum in the kernel, in the space C[0, 1].
ISSN: 0232-2064
DOI: 10.4171/ZAA/1318
Source: Zeitschrift fur Analysis und ihre Anwendung [ISSN 0232-2064],v. 26 (2), p. 195-205
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.